# SDR ASOA201001428

- Difficulty date: September 21, 2010
- Submitted: September 24, 2010
- Operation: Air carrier
- Aircraft: N740EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10151
- Aircraft time: 16,257 hours, 11,145 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Stiffener
- Part number: CC670341176
- Condition: Cracked
- Location: Bs 280 Bulkhead
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT LOWER FS 280 BULKHEAD WEB STIFFENER PN:CC670-34117-6 IS CRACKED AT LOWER FASTENER LOCATION.  REMOVED STIFFINER AT RT FS 280.00 LOWER BULKHEAD RBL 26.00 IAW SRM 51-42-06. LOCATED AND DRILLED NEW STIFFENER REF SRM 51-40-11. REMOVED PNL 221BRF IAW AM 53-00-47-000-805. PERFORMED GVI, NO DEFECTS NOTED.  INSTALLED PANEL 221BRF REF SRM 51-41-02.  INSTALLED NEW STIFFENER REF SRM 51-42-06.
